# SDR CA070313009

- Difficulty date: March 13, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 331 hours
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 804501
- Condition: Cracked
- Location: Firegate
- Part time: 568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE LOWER LONGITUDINAL FRAME OF THE STAINLESS STEEL FIREGATE P/N 80450-1 WAS NOTED TO BE CRACKED AT THE FWD END AND BULGED AT THE AFT END.  (2) OTHER AC HAVE SIMILAR DAMAGE. WATER WAS FOUND IN THE TUBE AND THE DAMAGE APPEARS TO BE CAUSED BY WATER FREEZING. (TC NR 20070313009)
